# SDR DALA2023103008885

- Difficulty date: October 16, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 4,979 hours, 2,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT A STRONG DIRTY MUSTY SMELL WAS DETECTED IN FLIGHT DECK FROM LIFTOFF THROUGH FL180 WHERE SMELL SUBSIDED AND THEN DISSIPATED ONCE CRZ. FAS DID NOT NOTICE SMELL IN CABIN. SMELL RETURNED 16-8K IN IMC WITH CAI & WAI ON. PERFORMED HIGH POWER RUN PER A220 W/C 0550-2001. FOUND RH ENGINE PRODUCING SMELL. (140495) PERFORMED BOROSCOPE OF #2 HPC PER W/C 0550-6001. FOUND WETTING ON #2, #3 HPC BLADES (QC5362) REMOVED BOROSCOPE PLUG FOR BOROSCOPE AND REINSTALLED BOROSCOPE PLUG HPC- 3 PER A220 AMP BD500-A-J72-00-00-00AAA-520A-A. CONT TO NEXT LOG. PER EFIM SOLUTION ID #1-8505, #2 ENG WASH C/W PER A220 AMP BD500-A-J72-00-00-00AAA-258A-A (574717) C/W NO OGO ODI ATA 2172. C/W ERA 613615-14 SECTION 1. TEMPORARY ACCEPTANCE. REV ORIGINAL . PLACED MEL 36-12-00A ON LOG 4315009. REFERENCE LOG 0033779 FOR ENGINE CHANGE. (LP# 4315006)
